# SDR ASAA2013111296388

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 18,981 hours, 5,908 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB PASSING FL300, RT PACK CAUTION LIGHT ILLUMINATED.  RESET RT PACK AND AFTER 30 SECONDS CAUTION LIGHT ILLUMINATED AGAIN.  NOTED RT PACK TEMP AT 55C, LT PACK TEMP AT 15C AND RT RAM DOOR OPEN LIGHT ON.  CLOSED ISOLATION VALVE AND TURNED RT PACK SWITCH OFF IAW CHECKLIST.  CABIN PRESSURIZATION AND AIR CONDITION NORMAL WITH LT PACK ONLY.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK OF BOTH PACK TEMP CONTROLLERS IAW FIM 21-53-818, NO FAULTS FOUND. INSPECTED RT PACK INTAKE NO FOD FOUND.  INSPECTED EXHAUST DUCT NO DAMAGE FOUND. RAN RT PACK FOR 1 HOUR FULL HOT TO FULL COLD NO FAULTS FOUND. COMPARED LT PACK TO RT PACK TEMP BOTH WITHIN 4 DEG.
